Title of article
Higher dimensional inverse problem of the wave equation for a bounded domain with mixed boundary conditions
Author/Authors
I.H. Abdel-Halim، نويسنده ,
Issue Information
دوهفته نامه با شماره پیاپی سال 2001
Pages
10
From page
2071
To page
2080
Abstract
This paper is an extension to a recent work of Zayed and Abdel-Halim (Chaos, Solitons & Fractals, to appear; Acta Math Sci, to appear). The spectral function , where {EJ}J=1∞ are the eigenvalues of the negative Laplacian in R3, is studied for a variety of domain, where −∞
Journal title
Chaos, Solitons and Fractals
Serial Year
2001
Journal title
Chaos, Solitons and Fractals
Record number
899696
Link To Document